# SDR ASOA20150726041

- Difficulty date: July 26, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 34,975 hours, 26,745 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A VERY STRONG ODOR OF OIL IN FLIGHT.  STRONGER IN DESCENT. MAINTENANCE INSPECTED AND CLEANED AIR DUCTS IAW 21-20-00.  NO ODOR WAS NOTED AND ACFT RETURNED TO SERVICE.
